# SDR CA961018025

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 85220160103
- Condition: Corroded
- Location: Pax Emerg Door
- Component: Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AS PER TASK CARD 5220/51 THE CABLE AND PULLEY ASSEMBLY ON THE PASSENGER EMERGENCY DOOR (R/H) RELEASE, BOTH THE CABLE AND PULLEY WERE FOUND CORRODED, AND THE PULLEY WAS SEIZED.
